I began taking pravastatin 6 months ago. At that time my fasting blood sugar was 89. 3 months later my fbs was 101, and 3 months later it is now 108. Is it possible pravastatin is causing my blood sugar to elevate? Although I have never had bld sugar problems , there is diabetes in my family. Is it possible the med may have triggered my sugar level to elevate?
"Is it possible pravastatin is causing my blood sugar to elevate?"
Not that I'm aware of. An irregular Lipid panel [high cholesterol, high triglycerides, high LDL and low HDL] are associated with above normal glucose levels.
"Although I have never had bld sugar problems , there is diabetes in my family."
To help prevent diabetes get your weight under control, lower your intake of high carb foods, restrict eating fatty animal foods, and exercise daily, if not at least 3x a week.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.